# SDR CA100216010

- Difficulty date: February 16, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 8,153 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13600LA902A1
- Condition: Deteriorated
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) METAL GENERATION AND SUBSEQUENT BEARING DETERIORATION CAUSED A LOSS OF TORQUE ON WHEEL ASSY. (TC 20100216010)
